# SDR DXTA2021011104582

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0216
- Aircraft time: 1,110 hours, 722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007275
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE EMERGENCY LIGHT SYSTEM IS INOPERATIVE.  THE READING LIGHT ABOVE THE LAV, THE EXIT SIGN UNDER THE LAV, THE FLOOR LIGHT UNDER THE LAV AND THE EXIT SIGN ON THE BULKHEAD BEHIND SEAT 7 ARE ALL INOPERATIVE.  LAV, THE FLOOR LIGHT UNDER THE LAV AND THE EXIT SIGN ON THE BULKHEAD BEHIND SEAT 7 ARE ALL INOPERATIVE.  FOUND DEFECTIVE NR 4 EMERGENCY LIGHTING BATTERY.  REMOVED DEFECTIVE NR 4 EMERGENCY LIGHTING BATTERY AND INSTALLED REPAIRED UNIT WITH GOOD OPS CHECKS. REF: CE·680A AMM 33-50-06.
